Aug 27, 2002
I seem to have a direct side effect that occurs with more than one steroid. It happens when I take Oxandrin or Winstrol. A kind of spacy feeling that later results in a pounding headache. My doctor took me of it but we don't know why it occurs. Can you give me some possible reasons so we can look into this?
Response from Ms. Fields-Gardner
Headaches have been reported with the use of anabolic steroids. There may be several factors coming into play that may be particular to you.
I would suggest taking a look at the dose that you are using. It could be that a dose adjustment would help. High blood pressure and fluid retention are possibilities with any chronic use of an anabolic steroid, especially at high doses. You should also monitor for hematologic changes such hemoglobin and hematocrit for polycythemia. In addition, if you are so predisposed, it is worth keeping an eye on any glucose intolerance problems while taking any anabolic steroid medication.
- Can You Catch AIDS From Blowjob From A Prostitute?
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.